Solving stochastic mathematical programs with complementarity constraints using simulation

S.I. Birbil, G. Gürkan, O.L. Listes

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)739-760
JournalMathematics of Operations Research
Volume31
Issue number4
Publication statusPublished - 2006

Cite this

@article{59cef8203d564f7db2005a68034b05ce,
title = "Solving stochastic mathematical programs with complementarity constraints using simulation",
author = "S.I. Birbil and G. G{\"u}rkan and O.L. Listes",
year = "2006",
language = "English",
volume = "31",
pages = "739--760",
journal = "Mathematics of Operations Research",
issn = "0364-765X",
publisher = "INFORMS Inst.for Operations Res.and the Management Sciences",
number = "4",

}

Solving stochastic mathematical programs with complementarity constraints using simulation. / Birbil, S.I.; Gürkan, G.; Listes, O.L.

In: Mathematics of Operations Research, Vol. 31, No. 4, 2006, p. 739-760.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Solving stochastic mathematical programs with complementarity constraints using simulation

AU - Birbil, S.I.

AU - Gürkan, G.

AU - Listes, O.L.

PY - 2006

Y1 - 2006

M3 - Article

VL - 31

SP - 739

EP - 760

JO - Mathematics of Operations Research

JF - Mathematics of Operations Research

SN - 0364-765X

IS - 4

ER -